Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Errata: ``On the projective axioms of geometry'' [Trans. Amer. Math. Soc. 3 (1902), no. 1, 142-158; 1500592]


Author: Eliakim Hastings Moore
Journal: Trans. Amer. Math. Soc. 3 (1902), 501
MSC: Primary 51A05
DOI: https://doi.org/10.1090/S0002-9947-1902-1500457-1
Original Article: Trans. Amer. Math. Soc. 3 (1902), 142-158.
MathSciNet review: 1500457
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 51A05

Retrieve articles in all journals with MSC: 51A05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1902-1500457-1
Article copyright: © Copyright 1902 American Mathematical Society